Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Foul smell from vagina, itching, UTI. On antibiotics. Treatment for vaginal odor?

hello, i have just been diagnosed UTI . I went to the doctor today and he gave me an antibiotic for this. Earlier this week I thought it was a BV infection because of the smell and itching, i called my gyno and she gave me a prescription for it. My big issue is the smell that I am experiencing a very bad smell from below, i use powders and washes but stopped because i read it can irriate or make ir worse. and although I cant smell it people make suggestions that i smell very bad, i think the smell is coming from my pores. is there anyway i can get the smell to go away faster in addition to the antibotics? thanks
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,Thanks for query.
Your this problem is due to infection you got.
After the treatment,infection will be controlled and foul smell will go away.
Keep local hygiene clean and healthy.
Use sanitary pad and change it frequently.
You can use some deodorant spray to mask the smell.
Take plenty of water.
Ok and bye.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor